MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013361
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s report of the tubing set separated at the drip chamber could not be determined.The reported set model 10013361 that was in use during the customer event was discarded and not returned for failure investigation.Patient race: caucasian.
 
Event or Problem Description
It was reported that when placing the tubing set into the pump module before starting an infusion of an investigational non-chemotherapy drug to an adult patient, the tubing set separated at the drip chamber, and there was spillage of the medication.The event occurred at (b)(6).There was no report of an adverse effect on the patient.Customer advocacy received a copy of the customer's medwatch report which states, "pt was about to receive research drug (non-chemotherapy) while fixing tubing into chamber of pump, the tubing broke in half and an unk amount of drug spilled (pt did not receive any of the drug) research team notified, both research pharmacy and main pharmacy notified first bag of research drug disposed of per pharmacies advice new bag was mixed and started for pt about an hour delay in pt¿s overall treatment the iv line came apart above the pump segment fda safety report id# (b)(4).".

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9925279
Report Number9616066-2020-01218
Device Sequence Number3272434
Product Code FPA
UDI-Device Identifier10885403221965
UDI-Public10885403221965
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013361
Device Catalogue Number10013361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight62